MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3143
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead, model: 3143, udi: (b)(4), batch: 38709.
 
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation due to high impedances.Surgical intervention is pending to address this issue.The investigation did not determine which lead contributed to this issue.
 
Additional Manufacturer Narrative
The reported event for high impedances was confirmed.The lead was received complete.Microscopic inspection of the lead revealed all wires were broken at 23.6cm distal to the stimulation end.The broken wires are consistent with an overstress condition the lead was subjected to while in vivo.

Brand Name
QUATTRODE LEAD 3/4MM, 30 CM
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17685907
Report Number1627487-2023-04244
Device Sequence Number17712630
Product Code LGW
UDI-Device Identifier05414734401579
UDI-Public05414734401579
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2007
Device Model Number3143
Device Lot Number38709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/19/2023
11/07/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/11/2023
11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG